# SDR ASOA01053

- Difficulty date: May 13, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N275AS
- Make and model: Emb EMB-120
- Aircraft serial: 120234
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, MAINTENANCE DISCOVERED EMERGENCY EXIT TRACK LIGHTING DIM.  MAINTENANCE REPLACED EMERGENCY LIGHT BATTERY PACK.  SYSTEM OPS CHECKS GOOD.  (M)
